Differential Equations

, Volume 55, Issue 8, pp 1045–1055 | Cite as

On the Riesz Inequality and the Basis Property of Systems of Root Vector Functions of a Discontinuous Dirac Operator

  • V. M. KurbanovEmail author
  • L. Z. BuksaevaEmail author
Ordinary Differential Equations


We consider a discontinuous Dirac operator on the interval (0, 2π). It is assumed that its coefficient (potential) is a complex-valued matrix function integrable on (0, 2π). Criteria are established for the Riesz and unconditional basis properties of the system of root vector functions in L 2 2 (0, 2π). A theorem about the equivalent basis property in L p 2 (0, 2π), 1 < p > ∞, is proved.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Il’in, V.A., On unconditional basis property on a closed interval for systems of eigenfunctions and associated functions of a differential operator of second order, Dokl. Akad. Nauk SSSR, 1983, vol. 273, no. 5, pp. 1048–1053.MathSciNetGoogle Scholar
  2. 2.
    Il’in, V.A., Necessary and sufficient conditions for the Riesz basis property of root vectors of second-order discontinuous operators, Differ. Uravn., 1986, vol. 22, no. 12, pp. 2059–2071.Google Scholar
  3. 3.
    Kurbanov, V.M., On the Bessel property and the unconditional basis property of systems of root vector functions of the Dirac operator, Differ. Equations, 1996, vol. 32, no. 12, pp. 1601–1610.MathSciNetzbMATHGoogle Scholar
  4. 4.
    Kurbanov, V.M. and Ismailova, A.I., Componentwise uniform equiconvergence of expansions in root vector functions of the Dirac operator with the trigonometric expansion, Differ. Equations, 2012, vol. 48, no. 5, pp. 655–669.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Kurbanov, V.M. and Ismailova, A.I., Absolute and uniform convergence of expansions in the root vector functions of the Dirac operator, Dokl. Math., 2012, vol. 86, no. 2, pp. 663–666.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Kurbanov, V.M. and Ismailova, A.I., Riesz inequality for systems of root vector functions of the Dirac operator, Differ. Equations, 2012, vol. 48, no. 3, pp. 336–342.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Kurbanov, V.M. and Ismailova, A.I., Two-sided estimates for root vector functions of the Dirac operator, Differ. Equations, 2012, vol. 48, no. 4, pp. 494–505.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Buksayeva, L.Z., Necessary conditions of Riesz property of root vector-functions of Dirac discontinuous operator with summable coefficient, Proc. IMM NAS, 2016, vol. 42, no. 1, pp. 106–115.MathSciNetzbMATHGoogle Scholar
  9. 9.
    Kurbanov, V.M., Ibadov, E.J., and Hajieva, G.R., On Bessel property and unconditional basicity of the systems of root vector-functions of Dirac type operator, Azerbaijan J. Math., 2017, vol. 7, no. 2, pp. 21–32.MathSciNetzbMATHGoogle Scholar
  10. 10.
    Trooshin, I. and Yamamota, M., Riesz basis of root vectors of a nonsymmetric system of first-order ordinary differential operators and application to inverse eigenvalue problems, Appl. Anal., 2001, vol. 80, nos. 1–2, pp. 19–51.MathSciNetzbMATHGoogle Scholar
  11. 11.
    Djakov, P. and Mityagin, B., Unconditional convergence of spectral decompositions of 1D Dirac operators with regular boundary conditions, Indiana Univ. Math. J., 2012, vol. 61, no. 1, pp. 359–398.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Savchuk, A.M. and Shkalikov, A.A., The Dirac operator with complex-valued integrable potential, Math. Notes, 2014, vol. 96, no. 5, pp. 3–36.MathSciNetzbMATHGoogle Scholar
  13. 13.
    Savchuk, A.M. and Sadovnichaya, I.V., The Riesz basis property with brackets for Dirac systems with summable potentials, J. Math. Sci., 2018, vol. 233, no. 4, pp. 514–540.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Lunyov, A.A. and Malamud, M.M., On the Riesz basis property of the root vector system for Dirac-type 2 × 2 systems, J. Math. Anal. Appl., 2016, vol. 441, no. 1, pp. 57–103.MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Kornev, V.V. and Khromov, A.P., Dirac system with nondifferentiable potential and antiperiodic boundary conditions, Izv. Saratov Univ. Nov. Ser. Mat. Mekh. Inf., 2013, vol. 13, no. 3, pp. 28–35.zbMATHGoogle Scholar
  16. 16.
    Mykytnyk, Ya.V. and Puyda, D.V., Bari-Markus property of Dirac operators, Mat. Stud., 2013, vol. 40, no. 2, pp. 165–171.MathSciNetzbMATHGoogle Scholar
  17. 17.
    Abdullaev, T.Sh. and Nabiev, I.M., An algorithm for reconstructing the Dirac operator with a spectral parameter in the boundary condition, Comput. Math. Math. Phys., 2016, vol. 56, no. 2, pp. 256–267.MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Mamedov, Kh.R. and Akcay, O., Inverse eigenvalue problem for a class of Dirac operators with discontinuous coefficient, Boundary Value Probl., 2014, Vol. 110, doi: 10.1186 / 1687-2770-2014-110.Google Scholar
  19. 19.
    Zygmund, A., Trigonometricheskie ryady (Trigonometric Series), Moscow: Mir, 1965, Vol. 2.Google Scholar
  20. 20.
    Lorch, E.R., Bicontinuous linear transformations in certain vector spaces, Bull. Amer. Math. Soc., 1939, vol. 45, no. 8, pp. 564–569.MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Gokhberg, I.C. and Krein, M.G., Vvedenie v teoriyu lineinykh nesamosopryazhennykh operatorov v gil’bertovom prostranstve (Introduction to the Theory of Linear Nonself-Adjoint Operators in Hilbert Space), Moscow: Nauka, Fizmatlit, 1965.Google Scholar
  22. 22.
    Kaczmarz, S. and Steinhaus, H., Teoriya ortogonal’nykh ryadov (Theory of Orthogonal Series), Moscow: Gos. Izd. Fiz.-Mat. Literatury, 1958.Google Scholar
  23. 23.
    Kashin, B.S. and Saakyan, A.A., Ortogonal’nye ryady (Orthogonal Series), Moscow: Nauka, 1984.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Institute of Mathematics and Mechanics, Azerbaijan National Academy of SciencesBakuAzerbaijan
  2. 2.Azerbaijan State Pedagogical UniversityBakuAzerbaijan

Personalised recommendations